Bulletin of the American Mathematical Society

The measure of the critical values of differentiable maps

Arthur Sard

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 48, Number 12 (1942), 883-890.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183504867

Mathematical Reviews number (MathSciNet)
MR0007523

Zentralblatt MATH identifier
0063.06720

Citation

Sard, Arthur. The measure of the critical values of differentiable maps. Bulletin of the American Mathematical Society 48 (1942), no. 12, 883--890. http://projecteuclid.org/euclid.bams/1183504867.


Export citation